I am a full time student taking 16 credits, I font feel any pain in my chest, dizziness, or shortness of breath but I am worried that I might have overdosed, I just feel kinda strung out at the moment. Will I be okay? Please any serious comment are very much appreciated
hi cacr783... i'm danni, and i am currently prescribed and taking two 20 mg XR every morning... this is 40 mg with the first half releasing pretty much in the first half of my morning (i take it around 7am) and for me, it runs a bit short of the 8-10 hours i'm told by my doctor is lasts... by quite a bit, but everybody metabolizes CNS stimulants in their own way, and im a fast metabolizing kind of person...
when i say i feel it in the first half of my day, this is my experience, and i do have increased energy, feel an overall alertness, my attention to detail isn't forced and my mood is good, not a buzzy euphoria like i felt mildy my first month or so, but a good mood, can't think of the right word... stable and positive...
i have had a few days in the last 3 months or so, where against my better judgement, i took a 3rd pill in the afternoon... i can use work as an excuse, but it's a crappy excuse, however, i was able to more productively finish out my work days (i had 12 hours on these particular days, unplanned for)... but i struggled to sleep those nights and even my melatonin didn't cut it... i eventually got 2-3 hour sleep and the next day was rough, but i made up my mind after the 3rd time that i was going to ask my doc about an adderall IR to take in the afternoon for when the XR fades out on me... I presented my case and she was agreeable to it. I have established a decent relationship with her and tend to be pretty blunt, so that was that. the adderall shortage right now really sucks in my area, so i am not able to get the only good adderall IR there is, Sandoz. I have had core pharma (awful awful garbage in my humble opinion), crossed over to generic dexedrine 5 mg IR, and now i am taking the Barr 20 mg IR, and after a week, it's effects are minimal, but i'm letting the placebo effect content me until sandoz is back : ( it does help a little, and its definitely better than taking a 3rd XR for me, because the unpredictability of the XR can be frustrating at times, and the 3rd one made it more difficult. I imagine 4 would definitely be a high dosage for the XR, but i wouldn't necessarily call it an "overdose"...
U said u felt "strung out", which doesn't tell me much, but i will assume u mean u kinda bugging out and maybe jumpy, jammed up feeling, restless, and probably some anxiety going on... doesn't sound like an overdose, just a lesson learned that 4 isn't a good idea for u... 3 is a prescribed daily dose for some, so u only took 1 more than that, this time... try to not make a habit of that... u didn't seem to like how u felt, and unless it's prescribed to u that way by your doc, it's just bad. Never feel afraid to talk to your doc about the possibility of tweaking your dose, or maybe adding an IR med if that's something u think could be good for u and your doc is down with that... good luck and be safe.
I was diagnosed with ADD/ADHD last year and, after talking to my doctor abot adderall or ritalin, I decided to go with the adderall. He prescribedme 20mg adderall XR and one pill in the morning is supposed to do the job just fine. The XR stands for "extended release", meaning the little beads in the capsule are slowly fed into your system at a rate that will keep the adderall high going for 12 hours. What you did was take it once, which set you for 12 hours then reset the clock when you took the second one but this time the effects were doubled, same for the the third and fourth pill, so your body was, at the peak of the high, on 80mg. I usually take two pills around noon if I need to be really focused for the day, but 4 is way more than I would recommend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If you switch from adderall 20mg to 25mg, is it legal for your doctor to take the 20mg you paid for?
Posted 13 Mar 2010 • 1 answer
Posted 10 Jan 2012 • 1 answer
Posted 26 Oct 2013 • 4 answers
Posted 21 Feb 2014 • 3 answers
Posted 29 Sep 2016 • 1 answer